Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Irregular period. On duphaston. Why did I bleed again? Pregnant?

Hi doc!im very period comes twice a month since i become active in love making. My OB prescribed me duphaston last april 6 and i had my period that same period lasted til april 11.i finished my duphaston on 17th.On the 20th i start bleeding again and it lasts for 3 days.However,since april 22, i didn t have my period yet till now.I do home PT last week but the result is negative. And i had brownish discharges this past week for about 5 days.Doc,what do u think is wrong.Could it be possible that I am pregnant?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
welcome to HCM.
You are suffering from irregular period.If you stop to take duphaston,a withdrawal bleeding is present and not to confused with normal period.
There are several reason of missed or delayed period like hormonal imbalance,stress,irregular eating habit,ovarian cyst,thyroid problem etc but have to exclude pregnancy.
You do a fresh USG lower abdomen and hormone profile to rule out underlying pathology.
Then consult with gynecologist and take advice accordingly.
Be well.
Answered: Thu, 28 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor